MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX; PTA BALLOON DILATATION CATHETER
Catalog Number U41501H12RX
Medical Device Problem Codes Difficult to Remove (1528); Failure to Advance (2524); Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one ultraverse rx dilatation catheter returned for evaluation.Upon visual inspection, multiple bends were noted on the catheter.One bend was noted near the rx gw port.Slight bunching was noted on the proximal end of the balloon.No anomalies noted to the inflation hub.During functional testing, the device guidewire lumen was flushed and water exited form the rx gw exit port.An in-house gw 014 was inserted from the distal tip and was able to be inserted without no issue but could not exit from the rx port due to the tear.An in-house sheath was flushed and without negative pressure was inserted through the sheath without issue.Balloon was not able to be inflated due to the tear.The balloon catheter was retracted without no issue through the sheath.No other functional testing performed.Therefore, the investigation is inconclusive for the reported guidewire removal issues as guidewire testing could not be completely carried out due to inadvertent damage caused by the use of incorrect guidewire.However, the investigation is confirmed for the identified material deformation as multiple bends and slight bunching was noted on the device.The investigation is inconclusive for the reported inability to cross the lesion as the conditions of use could not be replicated in the laboratory.A definitive root cause for the reported failure to advance, guidewire removal issues and identified material deformation could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.Section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a percutaneous transluminal angioplasty (pta) procedure through the ultraverse rx balloon catheter.During the procedure, it was reported that the balloon catheter was allegedly unable to cross through the lesion and had difficulty removing the wire.The procedure was completed using another balloon.There were no reported patient injuries.

Brand Name
ULTRAVERSE RX
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe 85281
Manufacturer (Section G)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI   N A
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24033678
Report Number2020394-2026-00003
Device Sequence Number10388379
Product Code LIT
UDI-Device Identifier00801741055997
UDI-Public(01)00801741055997(11)230831(17)260731(10)CMHV0397
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131199
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue NumberU41501H12RX
Device Lot NumberCMHV0397
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Initial Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown